MAUDE Adverse Event Report: ZIMMER CAS FIX PIN FLTD 3.2DX80MM 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS FIX PIN FLTD 3.2DX80MM 2 PACK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the fix tibial pins fractured during a rosa tka procedure.The tips broke while inserting the pins into the tibia.The broken tips were left inside the patient's bone, and a control x-ray was taken at the end of the surgical procedure.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information or product is available, we are unable to provide further information.
 
Additional Manufacturer Narrative
(b)(4).G2: italy.Customer has indicated that the product will not be returned to zimmer biomet for investigation, the remaining pieces were discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: g3; h2; h4; h6.Review of pictures provided observed two of the three pins displayed with the end point broken.X-rays were reviewed by a health care professional.There are two fractured pin fragments within the tibia.Device history record (dhr) was reviewed, and no discrepancies were found.The root cause cannot be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information for the reported event.

Brand Name
FIX PIN FLTD 3.2DX80MM 2 PACK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key20472561
Report Number0009617840-2024-00015
Device Sequence Number12670085
Product Code OLO
UDI-Device Identifier00889024563636
UDI-Public(01)00889024563636(17)290501(10)66658726
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8000-000-11
Device Lot Number66658726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown